# SDR 08FDEA04365

- Difficulty date: October 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: AEA00266
- Condition: Corroded
- Location: Rt Wing Ww
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FWD OF STA 1521, THE OTBD INTERCOSTAL IS CORRODED.  REMOVED INTERCOSTAL IAW SRM 51-35-01.  FOUND CORRODED TEE CAP.  UPON REMOVAL OF THE INTERCOSTAL.  REMOVED CORROSION & WORKED AREA IAW SRM 53-40-00 & E.A. 8-5310-123513.  FABRICATED INTERCOSTAL IAW DWG AEA 0026.  ALODINED & PRIMED IAW SRM 51-21-01.  PAINTED IAW SRM 51-21-01.  INSTALLED IAW DWG AEA 0026.
